Asymptotic behavior of nonlinear contraction semigroups. (English) Zbl 0267.34062


34G99 Differential equations in abstract spaces
47H99 Nonlinear operators and their properties
47J05 Equations involving nonlinear operators (general)
Full Text: DOI


[1] Brezis, H., Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations, (Zarantonello, E. H., Contributions to Nonlinear Functional Analysis (1971), Academic Press: Academic Press New York), 101-156 · Zbl 0278.47033
[2] Konishi, Y., Sur la compacité des semi-groupes non-linéaires dans les espaces de Hilbert, (Proc. Japan Acad., 48 (1972)), 278-280 · Zbl 0254.47073
[3] Crandall, M.; Pazy, A., Semigroups of nonlinear contractions and dissipative sets, J. Functional Analysis, 3, 376-418 (1969) · Zbl 0182.18903
[4] Crandall, M.; Liggett, T., Generation of semigroups of nonlinear transformations on general Banach spaces, Amer. J. Math., 93, 265-298 (1971) · Zbl 0226.47038
[5] M. CrandallProc. Amer. Math. Soc.; M. CrandallProc. Amer. Math. Soc.
[6] Slemrod, M.; Infante, E. F., An invariance principle for dynamical systems on Banach space: application to the general problem of thermoelastic stability, (Leipholz, H., Instability of Continuous Systems (1971), Springer-Verlag: Springer-Verlag Berlin), 215-221 · Zbl 0236.73066
[7] M. SlemrodSIAM J. Control; M. SlemrodSIAM J. Control · Zbl 0254.93006
[8] Riccia, G. Della, Equicontinuous semiflows on locally compact or complete metric spaces, Math. Systems Theory, 4, 29-34 (1970) · Zbl 0191.21402
[9] Deysach, L. G.; Sell, G. R., On the existence of almost periodic motions, Michigan Math. J., 12, 87-95 (1965) · Zbl 0127.04303
[10] Edelstein, M.; Thompson, A. C., Contractions, isometries and some properties of inner-product spaces, (Proc. Nederlandse Akad., Ser. A, 70 (1967)), 326-331 · Zbl 0172.17201
[11] Dafermos, C. M., Uniform processes and semicontinuous Liapunov functionals, J. Differential Equations, 11, 401-415 (1972) · Zbl 0257.35006
[12] Benilan, P.; Brezis, H., Solutions faibles d’équations d’évolution dans les espaces de Hilbert, Ann. Inst. Fourier (Grenoble), 22, 311-329 (1972) · Zbl 0226.47034
[13] Kato, T., Accretive operators and nonlinear evolution equations in Banach spaces, (Browder, F., Nonlinear Functional Analysis. Nonlinear Functional Analysis, Proc. Symp. Math., Vol. 18 (1970), Amer. Math. Soc: Amer. Math. Soc Providence, R.I), 138-161, Part I · Zbl 0232.47069
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.